MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIBIA DRILL; ATTUNE INSTRUMENTS : DRILLS

DEPUY IRELAND - 9616671 ATTUNE TIBIA DRILL; ATTUNE INSTRUMENTS : DRILLS
Model Number 2545-00-125
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned devices confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill was received with a burr/rough edge.

Brand Name
ATTUNE TIBIA DRILL
Common Device Name
ATTUNE INSTRUMENTS : DRILLS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12487287
Report Number1818910-2021-20363
Device Sequence Number3350370
Product Code HWE
UDI-Device Identifier10603295427568
UDI-Public10603295427568
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-125
Device Catalogue Number254500125
Device Lot NumberNG38092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1